RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1995, Volume 7, Issue 1, Pages 145–151 (Mi dm561)  

On the waiting time in an allocation scheme with reflection

G. I. Ivchenko, Yu. I. Medvedev


Full text: PDF file (659 kB)

English version:
Discrete Mathematics and Applications, 1995, 5:1, 53–58

Bibliographic databases:
UDC: 519.24
Received: 22.03.1994

Citation: G. I. Ivchenko, Yu. I. Medvedev, “On the waiting time in an allocation scheme with reflection”, Diskr. Mat., 7:1 (1995), 145–151; Discrete Math. Appl., 5:1 (1995), 53–58

Citation in format AMSBIB
\Bibitem{IvcMed95}
\by G.~I.~Ivchenko, Yu.~I.~Medvedev
\paper On the waiting time in an allocation scheme with reflection
\jour Diskr. Mat.
\yr 1995
\vol 7
\issue 1
\pages 145--151
\mathnet{http://mi.mathnet.ru/dm561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331937}
\zmath{https://zbmath.org/?q=an:0837.60009}
\transl
\jour Discrete Math. Appl.
\yr 1995
\vol 5
\issue 1
\pages 53--58


Linking options:
  • http://mi.mathnet.ru/eng/dm561
  • http://mi.mathnet.ru/eng/dm/v7/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:216
    Full text:87
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020